# SDR SWAA2019011428410

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 2,208 hours, 948 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 7595270
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, A HYDRAULIC SYSTEM LOW PSI AND QTY REDUCTION AFTER TAKEOFF.  R&R HYDRAULIC CASE DRAIN FILTER PER MM.
